Couldn't find what you looking for?

TRY OUR SEARCH!

I started taking lithium 7 weeks ago. About 3 weeks ago I was upped to 1200 mg a day. I got the tiredness, diarrhea, cramps, but I also have a metal taste in mouth. I want to know if anyone else has experienced it and if its normal.

Loading...

Haven’t you experienced any side effects at first? It may happen that they kicked in when your dosage went up.

What was your first dosage, 900? Have you noticed any good effects or are still searching for the right dose?
You need to have regular blood works while on this drug. Many things can influence the effects, from diet to other drugs. For example, some NSAID tend to increase steady-state lithium plasma levels.

Worse side effects occur with higher doses. A person may experience weight gain, tremors, hair problems, experience metallic and salty tastes.
Transient and mild nausea usually appear at the beginning. However, symptoms like diarrhea, vomiting, drowsiness, muscular weakness, coordination problems could indicate lithium intoxication (poisoning), and can occur at lithium levels below 2.0 mEq./l. so I reckon you should give your doc a ring.
Many other symptoms could appear with lithium intake. Make sure you drink enough water while on the drug.
Reply

Loading...

Hi, this is my first post here, but I am having a hard time coping with some side effects of lithium, the two most sustantial effects are the itching on my arms, legs and feet and the upset stomach. I can't sleep because of these symptoms, day or night and I am wondering if these problems will go away. I only started taking this drug three days ago, so it's all new to me. Because of the upset stomach, I haven't been able to drink many liquids, especially water. I don't know what to do, I hate to call my Dr. again, I called him on the first night I was sick and he told me to exercise and try to take my mind off of being sick. This was at 1:00 a.m., and I sure didn't feel like exercising. Does anyone have any suggestions?
Reply

Loading...

Hi, started taking lithium carb, 600 mg a day, so I guess according to the rest of you, this is a low dose. I go back to the dr. this Friday for blood test, the problem is, I have a hard problem drinking liquids because of my upset stomach, it's been five days since I started it, and they also put me on wellbutrin, I'm itching all over, and when I lay down, I feel like my legs want to keep moving. Didn't have this problem before taking these things. I was taking ambien before I started taking these other drugs, and have only taken it for a month, but maybe that is why I still can't sleep and have itchy eyes. I was wondering if anyone else had these problems and what to do about them. Thank you for any help you can give me.
Reply

Loading...


all of these side effects as unpleasant as they are, are normal. :)

Reply

Loading...